# SDR UIEA2019032203615

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,854 hours, 10,993 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Part serial: 16952
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL QTY. DRAINED IS LESS THAN 17 FL OZ. (REQUIRES REPLACEMENT). ( REMOVED AND REPLACED NR 2 ENGINE STARTER IAW 80-11-01. OPS AND LEAK CHECK NORMAL NO LEAKS. )
